# SDR DALA2022071904977

- Difficulty date: July 14, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 7,180 hours, 3,339 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMDS 5327-01014-01, AD 2021-13-20, LAV SERVICE ACCESS DOOR 146BR, BONDING WIRE BRACKET HAS CORROSION. REPAIR CORROSION PRIOR TO FURTHER FLIGHT. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 026-0001:5327-01014-01 /001 00089 REPLACED BONDING WIRE REF A220 AMP 52-47-06. (LP# 2320166)
